# SDR IPXA09657191

- Difficulty date: August 21, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T4100110
- Part serial: 0025602
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 7 SPOILER LWR SURFACE PUNCH HOLE.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-17 PAR 4A FIG 10 REV 44.
